UNIGE document Scientific Article
previous document  unige:1893  next document
add to browser collection
Title

Morphisms, hemimorphisms and Baer* -semigroups

Author
Published in International Journal of Theoretical Physics. 1995, vol. 34, no. 8, p. 1681-1687
Abstract The relationship between CROCs (complete orthomodular lattices) and complete Baer* -semigroups is discussed using an explicit construction of the adjoint of a hemimorphism. Simple examples provide much insight into the structures involved.
Identifiers
Full text
Article (Author postprint) (172 Kb) - public document Free access
Structures
Citation
(ISO format)
PIRON, Constantin. Morphisms, hemimorphisms and Baer* -semigroups. In: International Journal of Theoretical Physics, 1995, vol. 34, n° 8, p. 1681-1687. https://archive-ouverte.unige.ch/unige:1893

228 hits

145 downloads

Update

Deposited on : 2009-06-04

Export document
Format :
Citation style :